RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 213–226 (Mi de2671)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The escape of a certain nonlinear object from several more inert pursuers

P. B. Gusyatnikov

Moscow Institute of Physics and Technology

Full text: PDF file (1328 kB)

Bibliographic databases:
UDC: 517.733.431
Received: 22.02.1974

Citation: P. B. Gusyatnikov, “The escape of a certain nonlinear object from several more inert pursuers”, Differ. Uravn., 12:2 (1976), 213–226

Citation in format AMSBIB
\Bibitem{Gus76}
\by P.~B.~Gusyatnikov
\paper The escape of a certain nonlinear object from several more inert pursuers
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 213--226
\mathnet{http://mi.mathnet.ru/de2671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=439252}
\zmath{https://zbmath.org/?q=an:0348.90179}


Linking options:
  • http://mi.mathnet.ru/eng/de2671
  • http://mi.mathnet.ru/eng/de/v12/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
  • Number of views:
    This page:58
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020